# SDR HNAA2013051500277

- Difficulty date: May 15, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 61,630 hours, 69,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LT SEAT TRACK HAS AREA OF MINOR SURFACE PITTING THROUGH OUT THE LENGTH OF THE TRACK.  BLENDED LIGHT CORROSION WITHIN LIMITS OF RD8-53-1339.  PERFORMED HFEC ON THE AFFECTED AREA.  NO DEFECTS FOUND.  ALODINED AND PRIMED SEAT TRACK AS REQUIRED.
